# SDR DALA14027986815

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 52,814 hours, 15,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 675
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE AT BS 675, S28R HAS ONE LIGHTING STRIKE.  CUTOUT DAMAGED AREA , FABRICATED REPAIR DOUBLER AND FILLER AND INSTALLED IAW SRM 53-30-01, IDI, FIG 1 AND 53-00-01, REP 3, FIG 201.
